Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I use Cycloreg to delay periods?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
Hi, I want to delay my periods by few days since I would be going on a vacation. Will using cycloreg be a safe option? I have a history of regular periods, will it effect my cycle?
Posted Thu, 7 Aug 2014 in Women's Health
 
 
Answered by Dr. S Patra 32 minutes later
Brief Answer:
YOU CAN TAKE CYCLOREG TO DELAY PERIOD.

Detailed Answer:
Hello,

Thanks for writing to us.

You can take CYCLOREG (Norethisterone) to delay or postpone your period for few days to 1 week. It should be taken twice daily and 3 days prior to period due date.

You will get a withdrawal bleeding like period within 5 to 7 days of stopping them and next cycle may be delayed for 1 to 2 weeks due to hormonal imbalance. It is quite common and physiological phenomena. However, you will get your period regularly after that.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by
 
Follow-up: Can I use Cycloreg to delay periods? 47 minutes later
Hello doc,
Thank you for replying to my query.

Just for clarification, how long should I continue the medication?
That is,
My period due date is 14th august
My vacation starts from 12th august to 18th august.

As understood from your reply, I should start taking medication from 11th august, but till when?
 
 
Answered by Dr. S Patra 8 minutes later
Brief Answer:
UP TO 18th AUGUST.

Detailed Answer:
Hello,

Thanks for follow up query.

You should take the CYCLOREG pill from 11th to 18th August (up to your vacation period). After that, you should stop taking them and wait for period.

Hope, it helps to understand properly. Kindly, close the answer and rate the answer.

All the best and good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor